# SDR YENA2023101601243

- Difficulty date: October 6, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N949JT
- Make and model: Airbus A320-232
- Aircraft serial: 06575
- Aircraft time: 31,765 hours, 10,249 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 974540
- Part serial: G1511268
- Condition: Failed
- Location: Hyd System
- Part time: 31,765 hours, 10,249 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#861, BOS-SJU. ( AIRCRAFT PERFORMED AN AIR TURN BACK TO BOS) ' HYDRAULIC BLUE RSVR LOW-LEVEL ECAM LOSS OF BLUE HYDRAULIC FLUID AT CRUISE; REMOVED AND REPLACED BLUE ELECTRIC PUMP IAW AMM 29-12-51. OPS CHCEK GOOD.'
